# SDR MASA200601274

- Difficulty date: May 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,777 hours, 13,898 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 731
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 3,415 hours, 2,487 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6231 PHX.  STAB TRIM AND MACH TRIM CAUTION MESSAGE.  MX REPLACED THE HSTCU.
